Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 142, Number 12

All articles in this issue are freely accessible.

On Zanello’s lower bound for generic quotients of level algebras
Jonas Söderberg.
Proc. Amer. Math. Soc. 142 (2014), 4025-4028
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266974
On Atkin and Swinnerton-Dyer congruences for noncongruence modular forms
Jonas Kibelbek.
Proc. Amer. Math. Soc. 142 (2014), 4029-4038
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266975
Betti tables of reducible algebraic curves
David J. Bruce, Pin-Hung Kao, Evan D. Nash, Ben Perez and Peter Vermeire.
Proc. Amer. Math. Soc. 142 (2014), 4039-4051
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266976
The double ramification cycle and the theta divisor
Samuel Grushevsky and Dmitry Zakharov.
Proc. Amer. Math. Soc. 142 (2014), 4053-4064
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266977
The grade conjecture and asymptotic intersection multiplicity
Jesse Beder.
Proc. Amer. Math. Soc. 142 (2014), 4065-4077
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266978
Symmetric powers do not stabilize
Daniel Litt.
Proc. Amer. Math. Soc. 142 (2014), 4079-4094
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266979
On the semiprimitivity of finitely generated algebras
Jan Okniński.
Proc. Amer. Math. Soc. 142 (2014), 4095-4098
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266980
Desingularization by blowings-up avoiding simple normal crossings
Edward Bierstone, Sergio Da Silva, Pierre D. Milman and Franklin Vera Pacheco.
Proc. Amer. Math. Soc. 142 (2014), 4099-4111
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266981
Heegner points and Jochnowitz congruences on Shimura curves
Stefano Vigni.
Proc. Amer. Math. Soc. 142 (2014), 4113-4126
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266982
Points near real algebraic sets
W. M. Schmidt and U. Zannier.
Proc. Amer. Math. Soc. 142 (2014), 4127-4132
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A level-rank duality for parafermion vertex operator algebras of type A
Ching Hung Lam.
Proc. Amer. Math. Soc. 142 (2014), 4133-4142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266984
Shift-invariant subspaces invariant for composition operators on the Hardy-Hilbert space
Carl C. Cowen and Rebecca G. Wahl.
Proc. Amer. Math. Soc. 142 (2014), 4143-4154
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266985
Orbit equivalent substitution dynamical systems and complexity
S. Bezuglyi and O. Karpel.
Proc. Amer. Math. Soc. 142 (2014), 4155-4169
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266986
Weighted estimates for $L_1$-vector fields
Ahmed Loulit.
Proc. Amer. Math. Soc. 142 (2014), 4171-4179
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266987
On extendibility of a map induced by the Bers isomorphism
Hideki Miyachi and Toshihiro Nogi.
Proc. Amer. Math. Soc. 142 (2014), 4181-4189
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266988
Bannai-Ito polynomials and dressing chains
Maxim Derevyagin, Satoshi Tsujimoto, Luc Vinet and Alexei Zhedanov.
Proc. Amer. Math. Soc. 142 (2014), 4191-4206
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266989
A sharp condition for the well-posedness of the linear KdV-type equation
Timur Akhunov.
Proc. Amer. Math. Soc. 142 (2014), 4207-4220
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266990
A note on Coulhon type inequalities
Joaquim Martín and Mario Milman.
Proc. Amer. Math. Soc. 142 (2014), 4221-4237
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266991
Exact decay rate of a nonlinear elliptic equation related to the Yamabe flow
Shu-Yu Hsu.
Proc. Amer. Math. Soc. 142 (2014), 4239-4249
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266992
Expected discrepancy for zeros of random algebraic polynomials
Igor E. Pritsker and Alan A. Sola.
Proc. Amer. Math. Soc. 142 (2014), 4251-4263
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266993
Can you compute the operator norm?
Tobias Fritz, Tim Netzer and Andreas Thom.
Proc. Amer. Math. Soc. 142 (2014), 4265-4276
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266994
Commutators of small rank and reducibility of operator semigroups
Ali Jafarian, Alexey I. Popov, Mehdi Radjabalipour and Heydar Radjavi.
Proc. Amer. Math. Soc. 142 (2014), 4277-4289
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266995
Doubling metric spaces are characterized by a lemma of Benjamini and Schramm
James T. Gill.
Proc. Amer. Math. Soc. 142 (2014), 4291-4295
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266996
Polynomial global product structure
Andy Hammerlindl.
Proc. Amer. Math. Soc. 142 (2014), 4297-4303
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266997
Absolutely summing multiplier operators in $L^p (G)$ for $p > 2$
Werner J. Ricker and Luis Rodríguez-Piazza.
Proc. Amer. Math. Soc. 142 (2014), 4305-4313
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266998
Krivine schemes are optimal
Assaf Naor and Oded Regev.
Proc. Amer. Math. Soc. 142 (2014), 4315-4320
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266999
Local rigidity of Schottky maps
Sergei Merenkov.
Proc. Amer. Math. Soc. 142 (2014), 4321-4332
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267000
Gauss maps of translating solitons of mean curvature flow
Chao Bao and Yuguang Shi.
Proc. Amer. Math. Soc. 142 (2014), 4333-4339
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267001
Positive biorthogonal curvature on $S^2\times S^2$
Renato G. Bettiol.
Proc. Amer. Math. Soc. 142 (2014), 4341-4353
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267002
Counterexamples to convexity of $k$-intersection bodies
Vladyslav Yaskin.
Proc. Amer. Math. Soc. 142 (2014), 4355-4363
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267003
Topological complexity of wedges and covering maps
Alexander Dranishnikov.
Proc. Amer. Math. Soc. 142 (2014), 4365-4376
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267004
Virtual Betti numbers and the symplectic Kodaira dimension of fibered $4$-manifolds
R. İnanç Baykur.
Proc. Amer. Math. Soc. 142 (2014), 4377-4384
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3267005
Corrigendum and improvement to “Chaotic solution for the Black-Scholes equation”
Hassan Emamirad, Gisèle Ruiz Goldstein and Jerome A. Goldstein.
Proc. Amer. Math. Soc. 142 (2014), 4385-4386
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions